# SDR HYI2002F00005

- Difficulty date: March 11, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Engine: Cont TSIO520*
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Lt Switch Panel
- Part time: 1,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC MASTER SWITCH FAILED IN FLIGHT, CREW USED ALTERNATE MASTER (BACKUP). MAINTENANCE PLACE THE SWITCH AND RETURNED THE SWITCH AND RETURNED THE AIRCRAFT TO SERVICE.
